# SDR SWAA106820

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 79,362 hours, 73,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT CARGO FLOOR SUPPORT CORRODED AT BS 859, RBL 13.  REPAIRED SUPPORT PER EA.
